MAUDE Adverse Event Report: MEDTRONIC NEUROVASCULAR CONCERTO NYLON; DEVICE, EMBOLIZATION, VASCULAR

MEDTRONIC NEUROVASCULAR CONCERTO NYLON; DEVICE, EMBOLIZATION, VASCULAR
Model Number NV-7-30-HELIX
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that when the box was opened, the coil was pre-deployed in the packaging within the box.The coil was replaced with another one of the same size.The patient was undergoing treatment for a splenic artery embolization.There were no patient symptoms associated with the event.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, EMBOLIZATION, VASCULAR
Manufacturer (Section D)
MEDTRONIC NEUROVASCULAR
9775 toledo way
irvine CA 92618
MDR Report Key8179186
Report Number2029214-2018-01083
Device Sequence Number2024485
Product Code KRD
UDI-Device Identifier00847536013643
UDI-Public00847536013643
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2020
Device Model NumberNV-7-30-HELIX
Device Catalogue NumberNV-7-30-HELIX
Device Lot NumberA473497
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2018
Initial Report FDA Received Date12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR
Patient Weight63